View Single Post
Old 06-04-2006, 10:37 AM   #5
TimeWarp32 TimeWarp32 is offline
Junior Member
 
Join Date: Mar 2006
Posts: 26
TimeWarp32 HB User
Re: Pain med question

Quote:
Originally Posted by BlueSteam
TW32--I should have been a little more clear about my prednisone, my dr puts me on it occasionally for usually five days at a time and she will tell me to quit if it gets to be too much. I seem to get easily agitated on the stuff also. My lower back does feel better when I take it, but it doesn't seem worth it to me
Yes I know what you mean Blue. I am on massive doses of prednisone at the moment due to having just been transplanted(hence why I am checking out the pain managment board -_-), and ya, it really does make me very irritable, and causing some mood swining problems. But unfortunitaly it is one of the drugs that is causing my body to NOT reject my heart, so for that I am thankful.